# SDR AALA202502068410

- Difficulty date: February 4, 2025
- Submitted: February 6, 2025
- Operation: Air carrier
- Aircraft: N4005X
- Make and model: Airbus A319-115
- Aircraft serial: 5753
- Aircraft time: 31,279 hours, 15,126 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Orifice
- Condition: Clogged
- Location: Zone 100
- Component: Apu, Hnywl, 1319A
- Component part number: 38007081
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON DESCENT THROUGH 12000 AN ACRID SMELL IN THE FLIGHT DECK.  THEN AT 2000 FEET BEFORE ENTERING THE CLOUD DECK THERE WAS A MUSTY SMELL IN THE FLIGHT DECK. MAINTENANCE FOUND THE APU COOLER VENT LINE AND THE APU GEARBOX VENT ORFICE CLOGGED AND REPLACED THE VENT LINE PER AMM 49-52-51 (AALA202502066739) AND THE ORFICE PER AMM 49-26-55. (AALA202502068410) THE APU OIL COOLING FAN WAS CONTAMINATED WITH OIL AND WAS REPLACED PER IT AMM 49-52-51. (AALA202502068925). A DECONTAMINATION OF THE ENVIRIONMENTAL CONTROL SYSTEM WAS ACCOMPLISHED PER TASK 26L00021014. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO LEAKS OR ODORS NOTED.
